# SDR CA000110010

- Difficulty date: December 28, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 28,597 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 31343551608003
- Condition: Failed
- Location: Nr 1 Generator
- Part time: 22,727 hours, 30,639 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING THE TAKEOFF ROLL,THE NR 1 AC GENERATOR CAUTION LIGHT CAME ON. THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO MAINTENANCE. MAINTENANCE REPLACED THE AC GCU AND RETURNED THE AIRCRAFT TO SERVICE.
